Long Run Covariance Matrices for Fractionally Integrated Processes
Peter Phillips and
Chang Sik Kim
No 1611, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Abstract:
An asymptotic expansion is given for the autocovariance matrix of a vector of stationary long-memory processes with memory parameters d satisfying 0
Keywords: Asymptotic expansion; Autocovariance function; Fourier integral; Long memory; Long run variance; Spectral density (search for similar items in EconPapers)
JEL-codes: C22 (search for similar items in EconPapers)
Pages: 14 pages
Date: 2007-06
New Economics Papers: this item is included in nep-ecm and nep-ets
Note: CFP 1217.
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Published in Econometric Theory (2007), 23(6): 1233-1247
Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d16/d1611.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found
Related works:
Journal Article: LONG-RUN COVARIANCE MATRICES FOR FRACTIONALLY INTEGRATED PROCESSES (2007) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1611
Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.
Access Statistics for this paper
More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().